# SDR ASAA2012102893212

- Difficulty date: October 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,424 hours, 6,171 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838362
- Condition: Inoperative
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING IN-FLIGHT START.  EXTINGUISHED AFTER 5 MINUTES. SECOND ATTEMPT SUCCESSFUL.  R & R PRIMARY FUEL MANIFOLD IAW MM 49-31-16, LEAK CHECKED GOOD.  R & R INLET TEMP SENSOR IAW MM 49-61-31.  APU OPS CHECKED GOOD.
